Another proof of monotonicity for extended mean values

Authors

  • Su-Ling Zhang
  • Chao-Ping Chen
  • Feng Qi

DOI:

https://doi.org/10.5556/j.tkjm.37.2006.165

Abstract

We provide another proof of monotonicity for the extended mean values.

Author Biographies

Su-Ling Zhang

Department of Basic Courses, Jiaozuo University, Jiaozuo City, Henan 454003, China.

Chao-Ping Chen

Department of Applied Mathematics and Informatics, Research Institute of Applied Mathematics, Henan Polytechnic University, #142, Mid-Jiefang Road, Jiaozuo City, Henan 454000, China.

Feng Qi

Department of Applied Mathematics and Informatics, Research Institute of Applied Mathematics, Henan Polytechnic University, #142, Mid-Jiefang Road, Jiaozuo City, Henan 454000, China.

Downloads

Published

2006-09-30

How to Cite

Zhang, S.-L., Chen, C.-P., & Qi, F. (2006). Another proof of monotonicity for extended mean values. Tamkang Journal of Mathematics, 37(3), 207-209. https://doi.org/10.5556/j.tkjm.37.2006.165

Issue

Section

Papers

Most read articles by the same author(s)

1 2 > >>